# SDR FDEA201801170102

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 55,929 hours, 19,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR WILL NOT ARM.   REMOVED GIRT BAR FROM FLOOR FITTINGS. WITH GIRT BAR REMOVED,  DOOR ARMING & DISARMIG LEVER OPS SMOOTH AND NO BINDING.  MANUALLY SLID FWD AND AFT BAR LOCKS ON GIRT BAR FOUND BAR LOCKS VERY DIFFICULT TO MOVE.  GREASE IN GIRT BAR FITTINGS. GIRT BAR LEAF SPRING  AND GIRT BAR LOCKS FOUND CONTAMINATED WITH DIRT AND SALT.  CLEANED AND LUBRICATED THE BAR LOCKS AND GIRT BAR FITTINGS. INSTALLED GIRT BAR, AND OPS CHECKED GOOD IAW AMM 25-66-01-4.  ACFT OK FOR SERVICE.
